MathSciNet Relay Station
MathSciNet bibliographic data
MR1979364 (2004f:53052) 53C26 (58J26)
Herrera, Haydeé; Herrera, Rafael $\hat A$-genus on non-spin manifolds with $S\sp 1$ actions and the classification of positive quaternion-Kähler 12-manifolds. J. Differential Geom. 61 (2002), no. 3, 341–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement